# SDR QXEA2019100400375

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,696 hours, 31,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING LOOSE AHEAD OF SEAT 1B. REMOVED FROM SERVICE. RESECURED LIGHTING STRIP. RETURNED TO SERVICE.
